# SDR SWAA2020060889341

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 45,291 hours, 26,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100SWA
- Part serial: 41338
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 12 & 9 ABC INOPERATIVE.  REMOVED & REPLACED BATTERY FOR EMERGENCY LIGHTS AT ROW 12 & 9 ABC.  OPS CHECKED GOOD IAW AMM 33-51-03 PN OFF AND ON D717-01-100, SN OFF 41338 AND SN ON 14895.
